# SDR 2005UALA01230

- Difficulty date: November 4, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N328UA
- Make and model: Boeing 737322
- Aircraft serial: 24148
- Aircraft time: 50,910 hours, 27,699 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Horz Stab Cutout
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER CUTOUT UPPER CHORD ANGLE CRACKED LOCATED BETWEEN STA 1138 & 1156 AT STRINGER 5A.  *S/D*  REMOVED CRACKED AREA OF CHORD ANGLE.  ACP NDT FOR CRACKS. NO CRACKS FOUND.  FABRICATED AND INSTALLED NESTED ANGLE REPAIR AND FILLER.   PER SRM 51-70-11.
